# SDR IXXA060065S

- Difficulty date: October 3, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FLOOR SUPPORT ANGLE CORRODED IN THE FORWARD CARGO COMPARTMENT BETWEEN STATION 580 AND 637 AT LONGERON 33 RIGHT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED FLOOR SUPPROT ANGLE.  FABRICATED NEW ANGLE.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW FLOOR SUPPORT ANGLE AND FASTENERS FROM STATION 580 TO STATION 637 AT LONGERON 33 RIGHT IAW DC8 SRM 53-2-0, 51-1-21, 51-1-4, 51-1-5, AND 51-1-8.
